# SDR DXTA200601221

- Difficulty date: January 27, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 4,785 hours, 3,048 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED ABNORMAL CHECK LIST PROCEDURES FOR POSSIBLE GEAR NOT EXTENDED.  GEAR BLOW HANDLE WAS PULLED PER CHECK LIST.  REPLACED LT MLG DOWN AND LOCKED INDICATOR BULBS, OPS CHECK GOOD PER CESSNA 750 AMM 33-10-01.  COMPLIED WITH MAINTENANCE PROCEDURE FOR ACTUATION OF EMERGENCY EXTENSION SYSTEM PER CESSNA 750 AMM 12-10-36.  COMPLIED WITH LANDING GEAR, OPS TEST PER CESSNA AMM 32-00-01 WITH NO DEFECTS NOTED.  SERVICED BLOW DOWN BOTTLE ER CESSNA 750 AMM 12-10-36.
